Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

Coalitional Fairness of Allocations in Pure Exchange Economies<661:CFOAIP>2.0.CO;2-E
p. 661-668

Jean Jaskold-Gabszewicz

This paper examines a notion of coalitional fairness for exchange allocations. An allocation is "c-fair" if no coalition of traders could benefit from achieving the net trade of some other coalition. Properties of c-fair allocations are studied both in exchange economies with a finite number of traders and with an atomless sector.

Log In To View Full Content